MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATH LAB PACK

MEDLINE INDUSTRIES LP; CATH LAB PACK
Catalog Number DYNJ54019D
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6), "the syringe was connected to the back end of the manifold while flushing the manifold and attached to the patient the syringe started to back itself off or unscrew itself allowing air to end the manifold.".
 
Additional Manufacturer Narrative
According to the facility on (b)(6), "the syringe was connected to the back end of the manifold while flushing the manifold and attached to the patient the syringe started to back itself off or unscrew itself allowing air to end the manifold".There are no visible cracks and deformities to the syringe.The procedure being performed was a left heart cath and this occurred in the middle of the procedure.The facility stated there was no serious injury or impact to the patient and that there were no complications.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
CATH LAB PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20758785
Report Number1423395-2024-00501
Device Sequence Number8393242
Product Code OES
UDI-Device Identifier40193489457828
UDI-Public40193489457828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ54019D
Device Lot Number24IMD318
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown